Asymptotic solutions of love wave propagation in a covered half-space with inhomogeneous initial stresses G(3)(1)
MetadataShow full item record
CitationHasanoğlu, E. & Negin, M. (2015). Asymptotic solutions of love wave propagation in a covered half-space with inhomogeneous initial stresses G(3)(1). Journal of Applied and Engineering Mathematics, 5(1), 88-97.
The dispersive behavior of Love waves in an elastic half-space substrate covered by an elastic layer under the effect of inhomogeneous initial stresses has been investigated. Classical linearized theory of elastic waves in initially stressed bodies for small deformations is used and the well-known WKB high-frequency asymptotic technique is applied for the theoretical derivations. Numerical results on the action of the influence of the initial stresses on the wave propagation velocity for a geophysical example are presented and discussed.
SourceTWMS Journal of Applied and Engineering Mathematics